# SDR SWIA200921205

- Difficulty date: March 15, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 17,053 hours, 11,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4718 - DAMAGE TO FUSELAGE SKIN, RIGHT SIDE OF AIRCRAFT AFT OF SERVICE DOOR.  REPAIRED PER REO.
